# SDR 06FDEA03660

- Difficulty date: October 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75072
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND FROM THE END OF STRINGER-7, APPROX 4" AT RT WING TANK AT XORS, 952 DURING HFEC INSPECTION.  RT WING TANK STRINGER -7 END CRACK AT XORS 952 REPAIRED AS PER SRM 57-20-00 FIG 10 OPT   1 VOL   I. THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
